Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access December 22, 2014

Relative annihilator-preserving congruence relations and relative annihilator-preserving homomorphisms in bounded distributive semilattices

  • Sergio A. Celani EMAIL logo
From the journal Open Mathematics


In this paper we shall study a notion of relative annihilator-preserving congruence relation and relative annihilator-preserving homomorphism in the class of bounded distributive semilattices. We shall give a topological characterization of this class of semilattice homomorphisms. We shall prove that the semilattice congruences that are associated with filters are exactly the relative annihilator-preserving congruence relations.


[1] Bezhanishvili G, and Jansana, R., Esakia Style Duality for Implicative Semilattices, Applied Categorical Structures, 2013, 21 (2), 181-208 10.1007/s10485-011-9265-0Search in Google Scholar

[2] Chagrov, A., and Zakharyaschev M., Modal Logic, Oxford University Press, 1997 Search in Google Scholar

[3] Celani S. A and Calomino I. M., Some remarks on distributive semilattices, Comment. Math. Univ. Caroline, 2013, 54 (3), 407- 428 Search in Google Scholar

[4] Celani S. A., Remarks on annihilators preserving congruence relations, Mathematica Slovaca, 2012, 62 (3), 689-698 10.2478/s12175-012-0016-ySearch in Google Scholar

[5] Celani S. A., Topological representation of distributive semilattices, Scientiae Math. Japonicae online, 2003, (8), 41-51 Search in Google Scholar

[6] Celani, S. A., Representation of Hilbert algebras and implicative semilattices, Central European Journal of Mathematics, 2003, 4, 561-572 10.2478/BF02475182Search in Google Scholar

[7] Chajda I., Halaš R. and Kühr J., Semilattice Structures. Heldermann Verlag, Research and Exposition in Mathematics, 30, 2007 Search in Google Scholar

[8] Cornish, W. H., Normal lattices, Australian Mathematical Society. Journal. Pure Mathematics and Statistics, 1972, 14, 200-215 10.1017/S1446788700010041Search in Google Scholar

[9] Cornish W., Annulets and a-ideals in a distributive lattice, J. Austral Math. Soc., 1973, 15, 70-77 10.1017/S1446788700012775Search in Google Scholar

[10] Grätzer G., General Lattice Theory. Birkhäuser Verlag, 1998 Search in Google Scholar

[11] Janowitz M. F., Annihilator preserving congruence relations of lattices, Algebra Universalis,1975, 5 (1), 391–394 10.1007/BF02485272Search in Google Scholar

[12] Mandelker M., Relative annihilators in lattices, Duke Math. J., 1970, 37, 377–386 10.1215/S0012-7094-70-03748-8Search in Google Scholar

[13] Pawar S. P. and Lokhande A. D., Normal semilattices, Indian J. Pure and Appl. Math., 1998, 29, (12), 1245-1249 Search in Google Scholar

[14] Varlet J. C., Relative annihilators in semilattices, Bull. Austral. Math. Soc., 1973, 9, 169-185 10.1017/S0004972700043094Search in Google Scholar

Received: 2014-9-1
Accepted: 2014-11-24
Published Online: 2014-12-22

© 2015 Sergio A. Celani

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 28.2.2024 from
Scroll to top button